Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homogeneity and the disjoint arcs property


Author: Pawe\l{} Krupski
Journal: Proc. Amer. Math. Soc. 127 (1999), 1873-1876
MSC (1991): Primary 54F15, 54F65, 57N05
Published electronically: February 17, 1999
MathSciNet review: 1476144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some previous results of the author towards a classification of homogeneous metric continua are improved. The disjoint arcs property is fully revealed in this context. In particular, closed $n$-manifolds, $n=1,2$, are characterized as those homogeneous continua which do not have the disjoint arcs property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F15, 54F65, 57N05

Retrieve articles in all journals with MSC (1991): 54F15, 54F65, 57N05


Additional Information

Pawe\l{} Krupski
Affiliation: Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wro- cław, Poland
Email: krupski@math.uni.wroc.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04682-1
PII: S 0002-9939(99)04682-1
Keywords: Homogeneous continuum, disjoint arcs property, two-manifold, solenoid, Sierpi\'{n}ski universal curve
Received by editor(s): December 3, 1996
Received by editor(s) in revised form: September 25, 1997
Published electronically: February 17, 1999
Additional Notes: This paper was presented at the 8th Prague Topological Symposium in August 1996
Dedicated: Dedicated to my wife Ewa
Communicated by: Alan Dow
Article copyright: © Copyright 1999 American Mathematical Society